# SDR SWAA2021052620682

- Difficulty date: September 28, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 46,064 hours, 22,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET ANGLE AT BS500D AND STR19R FWD CARGO COMPARTEMENT / REPLACED GUSSET ANGLE AT BS 500 AND STR.19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING #143A7902 REV.-
